# SDR AWXA200400215

- Difficulty date: February 11, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 46,499 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON L-2 DOORWAY SILL INBOARD OF THE PROFILE ZEE BETWEEN FR 66 AND FR 68.  MAINTENANCE CUT OUT DAMAGED AREA OF L-2 DOORWAY SILL FROM FR 66 TO FR 68; FABRICATED A FILLER & REPAIR STRAP; INSTALLED REPAIR PARTS IAW A320 SRM 53-41-14 FIG 101 & 102 PG 101-103, 207-208, & 211-212.
